Browse Title Index


 
Issue Title
 
Vol 14, No 1 (2015) ULTRASUBHARMONIC PERIODIC ORBITS IN SEMICONDUCTOR LASER EQUATIONS Abstract   PDF
Jean Michelet Jean-Michel
 
Vol 15, No 1 (2016) UNIQUENESS OF N-POINT BOUNDARY VALUE PROBLEMS Abstract   PDF
Curtis Kunkel
 
Vol 10, No 3 (2005) UNIQUENESS OF POSITIVE SOLUTIONS FOR NONLINEAR BOUNDARY VALUE PROBLEMS IN TIME SCALES Abstract   Postscript
Chien-Hsiung Lin
 
Vol 2, No 1 (2001) UNIQUENESS RESULTS FOR SOME BOUNDARY VALUE ELLIPTIC PROBLEMS VIA CONVEXITY Abstract
Tadie Tadie
 
Vol 7, No 3 (2003) UPPER AND LOWER SOLUTION METHOD FOR SECOND ORDER DISCRETE BOUNDARY VALUE PROBLEM Abstract   PDF
J.-P. Sun, Y.-H. Zhao
 
Vol 13, No 2 (2014) WATER TABLE FLUCTUATIONS DUE TO TIME VARYING RECHARGE IN A 1-D FLOW SYSTEM FROM RECHARGE BASIN Abstract   PDF
B.R. Sontakke, G.L. Rokade
 
Vol 12, No 2 (2013) WAVELET BASED NUMERICAL SCHEME FOR DIFFERENTIAL EQUATIONS Abstract   PDF
S. Dhawan, S. Arora, S. Kumar
 
Vol 9, No 3 (2004) WAVELET-GALERKIN SOLUTION OF BBM EQUATION Abstract   Postscript
A.A. Ashour
 
Vol 4, No 1 (2002) WAVES ARISING FROM MODE INTERACTIONS IN PROBLEMS WITH O(2) SYMMETRY Abstract   Postscript
F. Amdjadi, Jagannathan Gomatam
 
Vol 13, No 1 (2014) WHITE-NOISE FUNCTIONAL SOLUTIONS FOR WICK-TYPE STOCHASTIC TIME-FRACTIONAL BENJAMIN-BONA-MAHONY EQUATION Abstract   PDF
Hossam A. Ghany, Ashraf Fathallah
 
176 - 185 of 185 Items << < 3 4 5 6 7 8 


IJDEA, Academic Publications, Ltd.